# SDR ABXA20241203241

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 35,556 hours, 8,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT FOUND EMERGENCY EXIT LIGHTS REMAINED ON UNABLE TO RESTORE NORMAL FUNCTION.AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC TROUBLESHOT AND  FOUND PLUG 1084 ON SPARE BATTERY PACK DUE TO TASK ABX-33-007-00-01-M.SWAPPED CONNECTOR TO NORMAL POSITION PER WDM 33-51-13-OPS CHKD OK. RETURNED AC TO SERVICE
